# SDR CALA2025061905712

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,425 hours, 10,120 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300027904
- Part serial: 04694
- Condition: Faulted
- Location: Window Heat
- Part time: 7,049 hours, 2,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT LIGHT ON L FWD R FWD WINDOW HEAT OVT LIGHT ON. SMELLED ELECTRICAL SMELL TURNED OFF. SMELL GONE ON PILOT DEBRIEF CONFIRMED ONLY CAPT WINDSHIELD OVERHEAT. ELEC SMELL DISSAPATED QUICK AFTER TURNING OFF. GIVING CREW FORM 46-6020 SMOKE IN CABIN. PERFORMED BITE FOR OVERHEAT FWD CAP ON WHCU M00321 FOUND LIGHT SENSOR 1 ON, REFER FIM 30-41 TASK 801. INSPECTED WINDOW FOR SIGNS OF OVERHEAT DAMAGE FOUND NONE. PUT WHCU M00321 IN OVERRIDE MODE FOR SENSOR 1 TRANSFER TO SENSOR 2, SWITCHED ON FWD CAP WINDOW HEAT NO HELP OVERHEAT LIGHT ON REFER AMM 30-41-11-440-801 PUT WHCU 321 BACK TO NORMAL MODE. T/S PURPOSES SWAPPED WHCU M00321 AND M00323 FAULT FOLLOWED BOX AND THE R FWD OVERHEAT LIGHT ILLUMINATED AND L FWD LIGHT NORMAL. SWAPPED BACK TO NORMAL CONFIG REMOVED AND REPLACED WHCU REFER AMM 30-41-11-000/400 OPS CHECK NORMAL NO OVERHEAT LIGHT ON HEATS GOOD NO SMELL IN F/D GOOD TO CONTINUE.PARTS USED:  29-3041-9-0004, QTY :1 ROTABLE PARTS CHG:TT # 1452922 SN OFF 4694 PN OFF 29-3041-9-0004.CONTROLLER, ASS OFF 29-3041-9-0004 4694 ON 29-3041-9-0004 7130
